# SDR WX0A2015071572730

- Difficulty date: July 11, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53366
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: M901
- Part serial: 8AB
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS PLASTIC BURNING SMELL AROUND ROW 8A.  R & R BALLAST ASSEMBLY SWITCH 7AB & 8AB.  R & R BALLAST COVER IAW AMM 33-21-03.  OPERATIONS CHECKED GOOD.  COMPLIED WITH TASK CARD 21-059-002 TYPE 3, RAN PACKS NO ELEC ODOR FOUND.
